ok when i went in to get my suboxone he told me it would be deadly to mix suboxone and benzos of course i told him i would quit but i have seizures so i have to take them..so anyway ive been on the benzos for over 8 months of course i didnt stop. but my dr says he will occasionally drug test me so it takes about a week to get benzos out of your system.what will help with the withdrawl i have been takeing 3 a day for 8 months..the onlly reason i wont tell him that im on them is i dont want him to call my other dr and tell him im an addict..then he might pull my ativan does anyone have any suggestions for me about the withdrawl. i meen i know i can handle it i went off methadone cold turkey now it was hell but i made.somebody let me know what to exspect
Im not sure about how long it takes to get those outta your system, I am on sub as well and my doc knows I take clonazepam Im not sure how to spell this but they are generic for clonapen sorry if its spelled wrong.. NE ways my sub doc is the one who suggested I get on them for anxiety.The whole benzos and subs are deadly is not true, well if abused yeah but if you take it right you will be fine. My doc just said he wants me down to 2 8mg subs a day with the benzo. Im not sure about how to deal with detox from your ativan but, I would consider switching docs if I were you cause if you really need them then he should let you have them as mine does.. Wierd huh? And as far as the drug test I have been on subs for 9 months now and except the drugtest I had my 1st day there to prove I was on opiates to get the subs, I have only had 1 drug test, yours may be diff since he knows but I would either tell ur doc U have a friend on em and she gets to take her anxiety pills or switch cause not all of them are a**holes I promise... Hope this helped a lil,not much about the with draws but a diff angle around this maybe..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2009 • 3 answers
Posted 30 Oct 2010 • 2 answers
Posted 11 Jun 2011 • 10 answers
Posted 25 Sep 2011 • 4 answers
Hello I have been a heavy opiate user for half my life due to herniated disks and degenerative disk?
Posted 10 Jan 2012 • 3 answers